# SDR SIMA20140330005

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 25,885 hours, 22,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LAMP INOPERATIVE.  R & R SERVICE DOOR EMERGENCY LIGHT LAMP IAW AMM 33-50-09-000-801-A & 33-50-09-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
